# SDR UPS04443369

- Difficulty date: September 24, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT MLG WW AFT BULKHEAD APU BLEED AIR DUCT CUTOUT I/B UPPER AREA CRACKED AT STA 1480, LBL 100.  LEFT BLG W/W AFT BULKHEAD APU BLEED AIR DUCT CUTOUT WEB REPAIRED AS PER EO B747-5310-3100-C FIG 4.
